# SDR AALA202206013152

- Difficulty date: May 29, 2022
- Submitted: June 1, 2022
- Operation: Air carrier
- Aircraft: N796AN
- Make and model: Boeing 777223
- Aircraft serial: 30796
- Aircraft time: 82,079 hours, 10,617 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Zone 200 - Fuse
- Stage of operation: DE
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SMOKE CREW REST FLIGHT DECK ILLUMINATED FOR 20 SECONDS DURING DESCENT. INSPECTION OF FLIGHT DECK CREW REST AREA REVEALED NO EVIDENCE OF SMOKE. COMPLIED WITH FIM TASK 21-29-00. MAIN DECK CREW REST ENVIRONMENTAL CONTROL SYSTEM OPERATIONS. TEST SHOW GROUND TEST PASS.
